| Model Number |
407658 |
| Medical Device Problem Codes |
High impedance (1291); Capturing Problem (2891); Impedance Problem (2950); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Chest Pain (1776); Dyspnea (1816); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 407652 lead, implanted (b)(6) 2022 w1dr01 ipg, implanted (b)(6) 2022.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient experienced chest pain and shortness of breath.It was also reported that the right ventricular (rv) lead exhibited rising thresholds, high thresholds, high and undefined impedance and a spike in impedance.The rv lead was capped and replaced. no further patient complications have been reported as a result of this event.